MathSciNet Relay Station
MathSciNet bibliographic data
MR663973 (83j:58015) 58C20 (26A24 49A51 90C48)
Dolecki, Szymon Tangency and differentiation: some applications of convergence theory. Ann. Mat. Pura Appl. (4) 130 (1982), 223–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement